MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C3

HAMILTON MEDICAL AG HAMILTON-C3
Model Number 160005
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag`s comes to the following conclusion: investigation is ongoing.
 
Event or Problem Description
Hamilton medical ag received the following description based on the current information of the complaint (summary of the reporter): on (b)(6) 2025 at 15:57:14, the device triggered a technical event (te) 231032 alarm during active ventilation and switched to ambient mode.Prior to this, a high minute volume alarm had been observed.The issue was reproducible (means was re-constructible) : pressing the start ventilation button consistently led to the same te alarm and ambient mode activation.The event occurred two days after a blower module replacement.During inspection, expiratory valve calibration was performed via service software (adj/calib and pneumatic 1), and both tests passed successfully.The patient was transferred to another ventilator.No harm was reported.No further clinical signs, symptoms or conditions and no health consequences or impact, were reported.The investigation to verify the allegation is still in progress.
 
Additional Manufacturer Narrative
Hamilton medical ags reference: (b)(4).Hamilton medical ags conclusion: it was reported that a hamilton-c3 ventilator, during ventilation, displayed high minute volume alarms, then technical event te231032 (expiration valve disconnection), and entered ambient mode, stopping ventilation.The patient was connected, was transferred to another ventilator, and no clinical signs, symptoms, or conditions were reported.Log files showed the sequence and recurring voltage related technical fault tf444004 (voltage out of tolerance).Expiratory valve calibrations were performed and passed without deviations.The returned mainboard showed no visible damage, passed manufacturer testing, and the fault was not reproducible (re-constructable).The device was restored in the field by replacing the mainboard; based on the available information, no patient harm occurred and the case is considered closed.

Brand Name
HAMILTON-C3
Common Device Name
HAMILTON-C3
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
daniel elice
via crusch 8
bonaduz 
MDR Report Key22936502
Report Number3001421318-2025-00759
Device Sequence Number9893134
Product Code CBK
UDI-Device Identifier07630002801881
UDI-Public(01)07630002801881(11)201014(240)160005
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201306
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number160005
Device Catalogue Number160005
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown